Predicting Multivariate Responses in Multiple Linear Regression†

Friedman, Jerome H., Breiman, Leo . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1997. 59 (1) :3-54

Locate this article in:

Bibtex

@article{CIS-449193,
  Author = {Friedman, Jerome H. and Breiman, Leo},
  Title = {Predicting Multivariate Responses in Multiple Linear Regression†},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {59},
  Number = {1},
  Year = {1997},
  Pages = {3--54},
  Keywords = {}
}

Similar articles